# SDR 95ZZZW389

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1030
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, EXT FUS SKIN AREA WITHIN BS 1030 AND BS 1183 BETWEEN STR 21R AND 17R HAS MULTIPLE DENTS AND SCRATCHES. BURNISHED AREA PER SRM 51-10-1, STRAIGHTENED DENTS PER SRM 51-40-1 AND CHECKED LIMITS OF DENTS PER SRM 53-30-1.  ALSO, REPAIRED DENTS AT STR 19 STA 1112 PER SRM 53-30-3.  MATERIAL 2024-T3 .O63 8 INCHES BY 11 INCHES.  TOTAL CYCLES 29235.
